Bagagiolo, F. and Bauso, D. (2011) Objective function design for robust optimality of linear control under state-constraints and uncertainty. ESAIM - Control, Optimisation and Calculus of Variations, 17 (1). 155 - 177. ISSN 1292-8119
Abstract
We consider a model for the control of a linear network flow system with unknown but bounded demand and polytopic bounds on controlled flows. We are interested in the problem of finding a suitable objective function that makes robust optimal the policy represented by the so-called linear saturated feedback control. We regard the problem as a suitable differential game with switching cost and study it in the framework of the viscosity solutions theory for Bellman and Isaacs equations. © 2009 EDP Sciences, SMAI.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © EDP Sciences, SMAI, 2009. This is an author produced version of a paper subsequently published in ESAIM - Control, Optimisation and Calculus of Variations. Uploaded in accordance with the publisher's self-archiving policy. |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Automatic Control and Systems Engineering (Sheffield) |
Depositing User: | Symplectic Sheffield |
Date Deposited: | 10 Sep 2015 12:53 |
Last Modified: | 29 Mar 2018 03:06 |
Published Version: | http://dx.doi.org/10.1051/cocv/2009040 |
Status: | Published |
Publisher: | EDP Sciences |
Refereed: | Yes |
Identification Number: | 10.1051/cocv/2009040 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:89724 |